# SDR IPXA10160670

- Difficulty date: June 19, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Engine: Pwa PW4158
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Flex Drive
- Condition: Failed
- Location: Thrust Reverser
- Component: Thrust Reverser
- Component part number: 11082101
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED - REVERSER LIGHT CAME ON AT FL240 ON NR 2 ENG. DEFERRED NR 2 ENG T/R IAW MEL 79-30-01 C/W DMP 78-30-01. M427865 ISSUED PLACARD INSTALLED.  REF MM 78-31-12-04, REPLACED 2 EA FLEX SHAFTS ON RT TR HALF FOR BINDING AND DAMAGE. OPS AND ADJ TEST GOOD. DMP PROCEDURES REVERSED. THIS CLEARS M427865.
